# SDR ASAA2022051338329

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 48,622 hours, 14,172 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Rod
- Part number: 655093988
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR LOWER ROD BROKEN. GROUNDED - YES. REPLACED THE APU INLET DOOR PER B737-800 AMM 49-15-22.
